Universidad Complutense de Madrid
E-Prints Complutense

Motivic Poincaré series, toric singularities and logarithmic Jacobian ideals

Impacto

Downloads

Downloads per month over past year

Cobo Pablos, H. and González Pérez, Pedro Daniel (2012) Motivic Poincaré series, toric singularities and logarithmic Jacobian ideals. Journal of algebraic geometry, 21 (3). pp. 495-529. ISSN 1056-3911

[img]
Preview
PDF
437kB
[img] PDF
Restringido a Repository staff only

448kB

Official URL: http://www.ams.org/journals/jag/2012-21-03/S1056-3911-2011-00567-5/S1056-3911-2011-00567-5.pdf


URLURL Type
http://www.ams.orgOrganisation


Abstract

The geometric motivic Poincare series of a variety, which was introduced by Denef and Loeser, takes into account the classes in the Grothendieck ring of the sequence of jets of arcs in the variety. Denef and Loeser proved that this series has a rational form. We describe it in the case of an affine toric variety of arbitrary dimension. The result, which provides an explicit set of candidate poles, is expressed in terms of the sequence of Newton polyhedra of certain monomial ideals,which we call logarithmic Jacobian ideals, associated to the modules of differential forms with logarithmic poles outside the torus of the toric variety.


Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21837
Deposited On:14 Jun 2013 14:01
Last Modified:14 May 2018 10:24

Origin of downloads

Repository Staff Only: item control page